# SDR USAA2014102000011

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 4,981 hours, 2,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EVACUATION SLIDE GIRT BAR HARD TO LATCH AFT.  CLEANED DEBRIS FROM DOOR 1L GIRT BAR DOOR LATCH AFT.  OK FOR SERVICE.
